| Model Number |
5038-58 |
| Medical Device Problem Codes |
High Capture Threshold (3266); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 7741, lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead and left ventricular (lv) lead exhibited high and unstable thresholds.The rv and lv leads remain in use.No patient complications have been reported as a result of this event.